# SDR SWAA030938

- Difficulty date: April 27, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 65,188 hours, 70,697 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623122
- Part serial: 91317H2114
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FIRST OFFICER'S SLIDING WINDOW LEAKING EXCESSIVELY.  FOUND, WINDOW PRESS SEAL FAILED.  REMOVED AND REPLACED FIRST OFFICER'S SLIDING WINDOW PER MM.
